Editors’ foreword

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Cohn R.M.: Order and dimension. Proc. Am. Math. Soc. 87(1), 1–6 (1983)MATHCrossRefGoogle Scholar
  2. 2.
    Hrushovski, E.: The elementary theory of the frobenius automorphisms. http://arXiv.org/abs/math/0406514 (2004), (preprint)
  3. 3.
    Jacobi, C.G.J.: De investigando ordine systematis aequationum differentialum vulgarium cujuscunque, [Crelle 64], vol. 4, pp. 297–320, [GW V] pp. 193–216. English translation (this issue of AAECC)Google Scholar
  4. 4.
    Jacobi, C.G.J.: De aequationum differentialum systemate non normali ad formam normalem revocando, [VD] pp. 550–578, [GW V] pp. 485–513. English translation (this issue of AAECC)Google Scholar
  5. 5.
    Jacobi, C.G.J.: Theoria novi multiplicatoris systemati aequationum differentialium vulgarium applicandi, first published in [Crelle 27], vol. 3, pp. 199–268 (part I), [Crelle 29], vol. 3, pp. 213–279, vol. 4, pp. 333–376 (part II), reproduced in [GW IV], pp. 317–509Google Scholar
  6. 6.
    Kondratieva, M.V., Mikhalev, A.V., Pankratiev, E.V.: Jacobi’s bound for systems of differential polynomials (in Russian). In: Algebra, Moscow University Press, pp. 79–85 (1982)Google Scholar
  7. 7.
    Kondratieva, M.V., Mikhalev, A.V., Pankratiev, E.V.: Jacobi’s bound for independent systems of algebraic partial differential equations (2009), (this issue of AAECC)Google Scholar
  8. 8.
    Lando B.A.: Jacobi’s bound for the order of systems of first order differential equations. Trans. Am. Math. Soc. 152, 119–135 (1970)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Lorch E.R.: Obituary : Joseph Fels Ritt. Bull. Am. Math. Soc. 57, 307–318 (1951)MATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    Ollivier, F.: Jacobi’s bound and normal forms computations. A historical survey. In: Differential Algebra and Related Topics. World Scientific Publishing Company. ISBN 978-981-283-371-6 (2009), (to appear)Google Scholar
  11. 11.
    Pryce, J.D.: A simple structural analysis method for DAEs. BIT Numer. Math. 41, 2, 364–394 (2001)Google Scholar
  12. 12.
    Ritt J.F.: Jacobi’s problem on the order of a system of differential equations. Ann. Math. 36, 303–312 (1935)CrossRefMathSciNetGoogle Scholar
  13. 13.
    Volevich L.R.: On general systems of differential equations. Soviet. Math. 1, 458–465 (1960)MATHGoogle Scholar

Copyright information

© Springer-Verlag 2009

Authors and Affiliations

  1. 1.Universität KarlsruheKarlsruheGermany
  2. 2.CNRSÉcole polytechniquePalaiseauFrance

Personalised recommendations